MAUDE Adverse Event Report: RESHAPE MEDICAL MAESTRO RECHARGABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE MEDICAL MAESTRO RECHARGABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Device Inoperable (1663); Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2016, during initial phase of surgery prior to opening the device packaging, a reshape field clinical specialist was attempting to check the rnr battery level and status using the site mc and the site's physician coil.A red flashing status led was observed immediately.The field clinical specialist opened a cp session to interrogate rnr and read an alarm message relating to magnet swipe.The field clinical specialist attempted to follow prompts and clear alarm, however, the cp failed to clear alarm and presented additional error message regarding the reed switch closed and inability to correct issue, instructing user to contact emi.A new rnr was used, the cp was restarted prior to interrogating the new rnr per recommended cp shutdown method and the case was successfully completed.

Brand Name
MAESTRO RECHARGABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE MEDICAL
2800 patton road
saint paul MN 55113
MDR Report Key7466424
Report Number3005025697-2018-00004
Device Sequence Number10803101
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2016
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;